My child can’t sleep because of the antibiotics. What should I do?

Some are more sensitive to antibiotics than others and there is no doubt that this is strong stuff which can make a grown up suffer from night mares. If you are treating your child with antibiotics and he starts to get up at night crying it could be because of the medicine. Small children will have troubles explaining what makes them cry but you will surely know the difference between a regular night dream and reoccurring night frights because of the antibiotics.




Don’t cut the treatment with antibiotics without consulting a doctor but for future purpose you should consider going to a doctor which is known for not jumping to antibiotics in every case. So what should you do when your child is waking up at night from the antibiotics? First of all, calm down. This will only go on as long as you are keeping up with the treatment which shouldn’t be more than 7-8 days. You are soon through these nightly panic attacks!

This is what you can do to let your child sleep better when being treated with antibiotics.




1. As you give the medicine you should make sure that he has eating something. Never give antibiotics on an empty stomach!

2. Give your child to drink a lot. This cleans out the system of the substances which are creating the night mares and hallucinations at night.

3. Blueberry tea! Yes, this is a great product which you should get immediately! Give your child a bottle or cup of blueberry tea in the morning, afternoon and night. If he wakes up crying you give him another round. You should know that the benefits of blueberry tea are so great that your child will most likely sleep well even with the antibiotics if he drinks a lot of it.


About me | Disclaimer | Privacy policy | Terms of use | Contact me

This site is protected by reCAPTCHA and the Google Privacy policy and Terms of service apply